# SDR 96ZZZX1229

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 242
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING CHECK 'C', FOUND SCRAPE ON FUSELAGE, STA 242, LONGERON 17L.  REPAIRED FUSELAGE DAMAGE PER SRM 53-04, FIGURE 38, SHEET 20 AND SRM 53-02, FIGURE 2.  AIRCRAFT TT:  24,501 HRS; 12,379 CYCLES.
